# SDR CALA2014091292108

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,084 hours, 13,627 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE TEAR ON BOTTOM OF HORIZONTAL ELEVATOR BETWEEN FS STATION 157 & ELEV STATION 216 APPROX 8 - 10 INCHES LONG APPROX 1 INCH WIDE.  REMOVED DAMAGE, VERIFIED NEW CORE MATERIAL,  INSTALLED NEW CORE, SANDED SMOOTH, INSTALLED ADHESIVE FILM BMS 5-154.  PERMANENT REPAIR OF LT ELEV LOWER SKIN IAW ECRA 5520-01454 & SRM 51-70-04.
